# SDR UIEA2022083000927

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: BPS73
- Part serial: 27552
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UPPER DECK EMER LT EXIT SIGN M4717 AT STA 690 L/H EXIT DOOR INOP.( EMER LT PWR PACK ASSY M5057 REPLACED AND INSTALLATION TEST NORMAL IAW AMM 33-51-00, 33-51-04. )
